# SDR F3LA202512150337

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N649FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 12050
- Aircraft time: 4,244 hours, 2,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 185180
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK EPSU UNIT 10WL FAILED PTT & SYSTEM TEST.  FLAGGED UNIT FAULT.  FAULT HAPPENED DURING A SCHEDULED RON MAINTENANCE VISIT & DID NOT CAUSE A FLIGHT DELAY.
IAW AMM 33-51-38-000-A, & 33-51-38-400-001-A,  REMOVED AND REPLACED EPSU UNIT 10WL PIT TEST, EPSU & CIDS POWER-UP TESTED OK.  NO OTHER DEFECTS NOTED. ACFT OK FOR SERVICE.
